# SDR AALA202105199011

- Difficulty date: May 18, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 16,364 hours, 6,316 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: Door Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT EMERGENCY EXIT DOOR DAMPER CYLINDER PRESSURE IS BELOW ALLOWABLE LIMITS. SERVICED RIGHT AFT EMERGENCY EXIT DOOR DAMPER CYLINDER PER AMM 52-22-00.
